- Jan 15, 2012
Most of the effects of steroids tend to make us look more attractive. Even the virilizing effects like hair loss can make us look more masculine (I say this as a man with a shaved head ), but one thing I have noticed is that steroids can make our faces, or at least some of our faces, actually look uglier. Take for example this guy. As a young man, he had a handsome face. The kind of face you could wear a tuxedo in and feel really classy, good looking, suave, etc. But now look at his face. The way the fat folds is really unsightly and makes him look much less attractive, even kind of ugly. I haven't noticed this much of a difference on my own face, but I do notice some slight differences when I look at younger pictures of myself, where I don't look as good now. But usually, as men, we are supposed to actually get more handsome as we get older (given we remain in decent shape). Yet for many of us on steroids, the reverse is true. Overtime, we become ugly.